I've been on Cytomel for a few months now because my Free T3 was very low. (Pap cancer 3 years ago, TT 2006, Synthroid 125 mcg.) I started on a whole 5 mcg tablet and for some reason it was determined that I'm very sensitive to it. So I started with 1/4 per day and have, over time, worked my way up to 1/2 pill in the morning and the other 1/2 at 3pm. I feel great now, no problems at all. But, I've noticed that I'm having hot flashes very frequently, waking up at night just soaking in sweat. Never had this problem before and I'm wondering if it could be related to the Cytomel or just that I'm 43! Should I mention it to the doc? I go for labs this Friday.
I would mention the hot flashes to the doctor, but being 43, could be the problem. My hot flashes/night sweats actually slowed way down once I started on cytomel; but then I wasn't overly sensitive to it either - that could make a difference.
That said, you might need to get all your levels tested again, because that could mean your FT3 is going too high.
i have had some problems on t3 med also. i am trying to find my best amount and i think it will be 2.5 mcg only per day. if i take any more the constipation and heart pounding starts BUT if i don t take it i get hypoglycemic and very tearful. so i am trying to tweak it. i went off it for a few days and now the constipation is starting to resolve but if i stay off it too much longer i will have the other symptoms. it doesn t matter to me any longer what my labs say it just matters how i feel. and i believe that the t3 med is the key.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.